Vol. 45, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Cocyles with range 1}

Keith Yale

Vol. 45 (1973), No. 2, 693–697
Abstract

Let Γ be a subgroup of the real line with the discrete topology and suppose Γ has at least two rationally independent elements. A nontrivial cocycle D whose range 1} consists only of the numbers +1 and 1 is constructed on the dual G of Γ using properties of local projective representations.

Mathematical Subject Classification 2000
Primary: 43A70
Milestones
Received: 29 February 1972
Published: 1 April 1973
Authors
Keith Yale